# SDR AALA202210205198

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A300*
- Aircraft serial: 3740
- Aircraft time: 46,774 hours, 17,278 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR TORQUE LINK CENTER APEX PIN CRACKED AT THE THREAD END AREA OF THE PIN. MAINTENANCE REPLACED THE APEX PIN PER EA 339903.
